MAUDE Adverse Event Report: CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX6760
Medical Device Problem Codes Decrease in Pressure (1490); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot f2530904 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon of a 6/7f mynx control vascular closure device (vcd) ruptured when inflated.Hemostasis was achieved using another mynx vascular closure device.There was no reported patient injury.The device was not returned because it was discarded by staff.The procedure was diagnostic using a retrograde approach.The deployer was in training on the device.A 6f non-cordis sheath introducer was used.The femoral artery suitability was verified, the vessel type was arterial, the vessel diameter was =5 mm, there was no vessel tortuosity, and the presence of peripheral vascular disease or calcium was unknown.The device was stored and prepared according to instructions for use.The balloon lost pressure while inside the patient after inflation, the device was removed, and a second device was used.There was no prior percutaneous transluminal angioplasty, stent, or vascular graft, and the balloon did not lose pressure after being pulled to the arteriotomy.The device is not being returned for evaluation.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key24925738
Report Number3004939290-2026-00457
Device Sequence Number10668028
Product Code MGB
UDI-Device Identifier10862028000434
UDI-Public(01)10862028000434(17)271105(10)F2530904
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6760
Device Lot NumberF2530904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F TERUMO SHEATH
Patient SexUnknown